Vol. 252, No. 2, 2011

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 317: 1
Vol. 316: 1  2
Vol. 315: 1  2
Vol. 314: 1  2
Vol. 313: 1  2
Vol. 312: 1  2
Vol. 311: 1  2
Vol. 310: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Representations of the category of modules over pointed Hopf algebras over 𝕊3 and 𝕊4

Agustín García Iglesias and Martín Mombelli

Vol. 252 (2011), No. 2, 343–378
Abstract

We classify exact indecomposable module categories over the representation category of all nontrivial Hopf algebras with coradical 𝕊3 and 𝕊4. As a byproduct, we compute all its Hopf–Galois extensions and we show that these Hopf algebras are cocycle deformations of their graded versions.

Keywords
tensor categories, module categories, Hopf algebras
Mathematical Subject Classification 2010
Primary: 16W30
Secondary: 18D10
Milestones
Received: 8 November 2010
Revised: 30 January 2011
Accepted: 31 January 2011
Published: 29 October 2011
Authors
Agustín García Iglesias
CIEM - Universidad Nacional de Córdoba
Medina Allende s/n
5000 Córdoba
Argentina
http://www.mate.uncor.edu/~aigarcia
Martín Mombelli
CIEM - Universidad Nacional de Córdoba
Medina Allende s/n
5000 Córdoba
Argentina
http://www.famaf.unc.edu.ar/~mombelli